Homogeneous bent functions of degree n in 2n variables do not exist for n>3
Xia, Tianbing, Seberry, Jennifer, Pieprzyk, Josef, & Charnes, Chris (2004) Homogeneous bent functions of degree n in 2n variables do not exist for n>3. Discrete Applied Mathematics, 142(1-3), pp. 127-132.
We prove that homogeneous bent functions f:GF(2)^2n --> GF(2) of degree n do not exist for n>3. Consequently homogeneous bent functions must have degree <n for n>3.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Keywords:||Bent; Homogeneous; Difference sets|
|Divisions:||Current > QUT Faculties and Divisions > Science & Engineering Faculty|
|Deposited On:||07 Jul 2014 23:20|
|Last Modified:||15 Jul 2014 03:43|
Repository Staff Only: item control page